# SDR AALA202107067089

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737823
- Aircraft serial: 44478
- Aircraft time: 697 hours, 328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT HANGING DOWN AT SEAT 29C. SECURED EMERGENCY LIGHT LENS IAW AMM 33-51-11, OPS CHECK GOOD.
